On certain weighted Schur type inequalities





Schur type inequality, Markov type inequality, real polynomials


In this note we give sharp Schur type inequalities for univariate polynomials with convex weights. Our approach will rely on application of two-dimensional Markov type inequalities, and also certain properties of Jacobi polynomials in order to prove sharpness.


Download data is not yet available.

Baran M. Markov inequality on sets with polynomial parametrization. Annales Polonici Mathematici. 1994;60(1):69–79. DOI: https://doi.org/10.4064/ap-60-1-69-79   Google Scholar

Baran M, Białas-Cież L. On the behaviour of constants in some polynomial inequalities. Annales Polonici Mathematici. 2019;123:43–60. https://doi.org/10.4064/ap180803-23-4. DOI: https://doi.org/10.4064/ap180803-23-4   Google Scholar

Beberok T. Lp Markov exponent of certain UPC sets. Zeitschrift fur Analysis und ihre Anwendungen. 2022;41(1/2):153–166. https://doi.org/10.4171/ZAA/1700. DOI: https://doi.org/10.4171/ZAA/1700   Google Scholar

Białas-Cież L, Calvi J-P, Kowalska A. Polynomial inequalities on certain algebraic hypersurfaces. Journal of Mathematical Analysis and Applications. 2018;459(2):822–838. https://doi.org/10.1016/j.jmaa.2017.11.010. DOI: https://doi.org/10.1016/j.jmaa.2017.11.010   Google Scholar

Białas-Cież L, Calvi J-P, Kowalska A. Markov and division inequalities on algebraic sets [preprint]. 2022;7.   Google Scholar

Białas-Cież L, Sroka G. Polynomial inequalities in Lp norms with generalized Jacobi weights. Mathematical Inequalities and Applications. 2019;22(1):261–274. https://dx.doi.org/10.7153/mia-2019-22-20. DOI: https://doi.org/10.7153/mia-2019-22-20   Google Scholar

Borwein P, Erdélyi T. Polynomials and Polynomial Inequalities. New York, NY: Springer; 1995. https://doi.org/10.1007/978-1-4612-0793-1. DOI: https://doi.org/10.1007/978-1-4612-0793-1   Google Scholar

Erdélyi T. Remez-type inequalities and their applications. Journal of Computational and Applied Mathematics. 1993;47(2):167–209. DOI: https://doi.org/10.1016/0377-0427(93)90003-T   Google Scholar

Joung H. Weighted inequalities for generalized polynomials with doubling weights. Journal of Inequalities and Applications. 2017:91. https://doi.org/10.1186/s13660-017-1369-0. DOI: https://doi.org/10.1186/s13660-017-1369-0   Google Scholar

Kroó A. Schur type inequalities for multivariate polynomials on convex bodies. Dolomites Research Notes on Approximation. 2017;10:15–22.   Google Scholar

Kroó A. Sharp Lp Markov type inequality for cuspidal domains in ℝd. Journal of Approximation Theory. 2020;250:105336. https://doi.org/10.1016/j.jat.2019.105336. DOI: https://doi.org/10.1016/j.jat.2019.105336   Google Scholar

Milovanović GV, Mitrinović DS, Rassias TM. Topics in Polynomials: Extremal Problems, Inequalities, Zeros. Singapore: World Scientic; 1994. https://doi.org/10.1142/1284. DOI: https://doi.org/10.1142/1284   Google Scholar

Pierzchała R. Polynomial inequalities, o-minimality and Denjoy-Carleman classes. Advances in Mathematics. 2022;407:108565. https://doi.org/10.1016/j.aim.2022.108565. DOI: https://doi.org/10.1016/j.aim.2022.108565   Google Scholar

Révész SG. Schur-Type inequalities for complex polynomials with no zeros in the unit disk. Journal of Inequalities and Applications. 2007:090526. https://doi.org/10.1155/2007/90526. DOI: https://doi.org/10.1155/2007/90526   Google Scholar

Szegö G. Orthogonal Polynomials. Providence: American Mathematical Society; 1975.   Google Scholar





How to Cite

Beberok, T. (2023). On certain weighted Schur type inequalities. Science, Technology and Innovation, 16(3-4), 42–49. https://doi.org/10.55225/sti.463



Original articles